Quantcast

Show Posts

This section allows you to view all posts made by this member. Note that you can only see posts made in areas you currently have access to.


Topics - averagestudent

Pages: [1]
1
Hello I'm week 2 on enclomiphene and I have been experiencing some weird and concerning things. I did mention this to Defy but after 2 days I'm still not hearing back from them.

Currently my libido is low and ED fluxuates from time to time, my depression has been high and while I also have general anxiety I oddly have no social anxiety. I also seem to bruise easily.  I find it quite odd that I have been getting these symptoms within 1 week into my treatment. Even more strange was that when I had my physical 4 days into my enclomiphene (12.5mg EOD) I had high hematocrit and red blood cell count (labs below). I was shocked that in 4 days of treatment I'm already getting high blood levels.

I do not know what to make of this. Is it normal to react this way to an increase in testosterone this early in treatment? 5 years ago I was on clomid for 2 months and despite having higher testosterone levels on clomid, I never had an issue with hematocrit.

Here is a timeline of how things went.

1/14 - started Enclomiphene 12.5mg EOD

1/19 - Talked to Nurse with Defy. Recommended I take AI with DIM. I hed off on doing so until my physical.

1/20 - Had yearly physical results were as follows
RBC -  5.86x10E6/ul (5.8 is upper limit)
Hemoglobin - 16.7 g/dl (17.7 upper limit)
Hematocrit  - 52.8%
Estradiol - too low to measure (<5.0) (crashed)
Testosterone - 561 ng/dL
Free T - 20.8 pg/mL
Blood Pressure - 102/80 mmHg

1/21 - started .125 Anastrozole 1 per week and DIM 200mg ED

1/25 I received my blood work from my physical from 1/20.

Essentially in a matter of 4 days, Enclomiphene crashed my estrogen and I definitely made it worse by jumping on an AI. I'm dropping all medication until Defy responds to me. However given that it has been 2 days, I plan to call them.

I'm also a little concerned here. If enclomiphene is already raising my hematocrit levels do you think going on injections will make things even worse? No amount of blood donation will help here if my blood is increasing this quickly. I feel even with daily injections will raise things just based on the results I have had so far.

2
Hello,

I have a lot to spill out here. But it might give you an idea on the amount of stress I am getting here.

I'm starting TRT for the first time in my life at a very early age of 30 and I have a lot going on in my head right now. I'm putting this out because I really wanted to hear from some people actually going though TRT or maybe from people who were broadline low. I'm second guessing if I really should be on this stuff despite my vague symptoms. I have so many concerns and I think I'm not rationally thinking this out.

To put it short, I did some lab work with Defy and my total testosterone came out to 370 which is low compared to my age group by about 200. I'm currently at the age of 30 and my main symptom has been lower libido and ED at times. I would not say I'm terrible but I really do not think about sex as often as I think other men do at my age. When I was in my last relationship my ability to perform was sporadic. When I started dating I would often go twice in one go. But midway towards the end it was one go then stop or not at all. I would often have sex at least twice a week until midway towards the end of the relationship. During the second half, sometimes I was good, sometimes I could barely stand at attention and sometimes it felt like a chore. However I think those times came during time I was experiencing work stress and having relationship troubles which led to me breaking it up about 3 months ago from a 1 year relationship.


Maybe I'm borderline low T or maybe it is low due to external reasons like depression or stress. I wonder if it is maybe depression or anxiety causing these issues to begin with including my low T. I have been questioning a lot of things lately.

As far as heath, I went on a diet and got my weight down 23 pounds to healthy levels (5'10 @ 169) and improved my sleep over the last 3 or 4 months . When I took the testosterone test for Defy, I was on my 1500 calorie diet but I was about 18 pounds down and in healthy levels which makes me wonder if that resulted in low levels.

Going though Defy they recommended I take an AI (.125mg), HCG (500IU) and Testosterone (70mg) semi weekly. Upon taking my first rounds of shots last Friday I had bad ED and lower libido but no depression or anxiety for a couple days. But I had a weird cramping feeling at the base of my penis and balls when attempting to get erect. Needless to say, that got me panicked and I'm wondering if the treatment is worse than the disease. I'm wondering if maybe the anxiety and depression has been in play. Could my depression and anxiety especially after the breakup be impacting my levels even to the point of low levels? Is my levels really that low? My libido has been going up and down over the past couple of months.

On that note, I have been obsessing over the fact that I've seen very little on long-term use of TRT and many people with low libido. The symptoms from my first shot as well as me considering doing this for life has me really on edge and I feel like I can't make a rational decision here. I paid for 3 months of medication but I make a good enough paycheck to not have that be a big concern for me. A loss of 300 dollars is not going to deter me if it means not making a life mistake.

Frankly, I felt like talking to Defy about what I'm thinking but they have a hand in the game so I want to reach out to you guys first.

Pages: [1]